کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4607122 | 1631423 | 2014 | 17 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Best approximation of the differentiation operator in the space L2L2 on the semiaxis
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
آنالیز ریاضی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We solve the problem on the best approximation of the (first-order) differentiation operator by linear bounded operators on the class of twice differentiable functions in the space L2(0,∞)L2(0,∞). The best approximating operator is constructed. The optimal differentiation error is found for twice differentiable functions given with a known error in L2(0,∞)L2(0,∞), and the optimal method is described.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Approximation Theory - Volume 187, November 2014, Pages 65–81
Journal: Journal of Approximation Theory - Volume 187, November 2014, Pages 65–81
نویسندگان
Vitalii Arestov, Maria Filatova,